# SDR ASOA201803265094

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 32,844 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPE
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE GALLEY LOWER AFT EMERGENCY LIGHT WAS FOUND TO HAVE ONE BULB INOPERATIVE.  MX REMOVED AND REPLACED THE BULB AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
